Osaka Journal of Mathematics

On the Morse index of complete minimal surfaces in Euclidean space

Shin Nayatani

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 27, Number 2 (1990), 441-451.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200782319

Mathematical Reviews number (MathSciNet)
MR1066637

Zentralblatt MATH identifier
0704.53007

Subjects
Primary: 58E12: Applications to minimal surfaces (problems in two independent variables) [See also 49Q05]
Secondary: 53A10: Minimal surfaces, surfaces with prescribed mean curvature [See also 49Q05, 49Q10, 53C42]

Citation

Nayatani, Shin. On the Morse index of complete minimal surfaces in Euclidean space. Osaka J. Math. 27 (1990), no. 2, 441--451. https://projecteuclid.org/euclid.ojm/1200782319


Export citation